# SDR CALA2016122701174

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 87,057 hours, 8,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT WITH ELECTRICAL ODOR.  PERFORMED SMOKE & ODOR IN FLIGHT DECK & CABIN CONDITIONAL INSPECTION IAW AMM 05-51058-800-801C3  COMPLETED FOUND OK FOR SERVICE
